Geodetic Global Domination in the Join of Two Graphs
X. Lenin Xaviour1, S. Robinson Chellathurai2
1X. Lenin Xaviour*, Research Scholar, RegNo: 17213162091021, Department of Mathematics, Scott Christian College, Nagercoil – 629003, Tamil Nadu, India.
2S. Robinson Chellathurai, Associate Professor, Department of Mathematics, Scott Christian College, Nagercoil – 629003,Tamil Nadu, India.
3Affliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli – 627012, Tamil Nadu, India.

Manuscript received on January 05, 2020. | Revised Manuscript received on January 25, 2020. | Manuscript published on January 30, 2020. | PP: 4579-4583 | Volume-8 Issue-5, January 2020. | Retrieval Number: E6770018520/2020©BEIESP | DOI: 10.35940/ijrte.E6770.018520

Open Access | Ethics and Policies | Cite  | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: A set S of vertices in a connected graph is called a geodetic set if every vertex not in lies on a shortest path between two vertices from . A set of vertices in is called a dominating set of if every vertex not in has at least one neighbor in . A set is called a geodetic global dominating set of if is both geodetic and global dominating set of . The geodetic global dominating number is the minimum cardinality of a geodetic global dominating set in . In this paper we determine the geodetic global domination number of the join of two graphs.
Keywords: Geodetic set, Dominating set, Geodetic Domination, Geodetic Global Domination.
Scope of the Article: Graph Algorithms And Graph Drawing.